MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 PERSONAL CATHETER¿ INTERMITTENT CATHETER

C.R. BARD INC. (COVINGTON) -1018233 PERSONAL CATHETER¿ INTERMITTENT CATHETER
Catalog Number 63612
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the one intermittent catheter in the box was blocked all the way down the into the tube.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is confirmed - cause unknown.Photo: received (1) photo sample.Photo sample showcases the tip of catheter clogged with unknown material.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PERSONAL CATHETER¿ INTERMITTENT CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23810477
Report Number1018233-2025-11107
Device Sequence Number7621997
Product Code KOD
UDI-Device Identifier00801741069284
UDI-Public(01)00801741069284(11)250523(17)300428(10)JUKR0084
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number63612
Device Lot NumberJUKR0084
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown